I recently was prescribed 25mg of zoloft for my bad anxiety. I have a huge phobia and anxiety about dizziness. I am constantly worried I will get dizzy and sometimes I do. Not true vertigo but weird dizziness when i move my head...but not BPPV. I experienced a bad doctors visit who told me I had acute labyrinthitis...which ended up not being true when I went to an ENT who told me I could have never had that but that set me off to a horrible cycle of worrying I was gonna be dizzy and from then on I sometimes feel dizzy ( I am thinking anxiety related or neck related...very bad neck pain from time to time) So now I live my life worrying every moment and constantly checking to see if I am dizzy and I can not live my life anymore. So with this medicine I am EXTREMELY worried that it will cause me to be DIZZY as a side effect or when I come off the drug I will be dizzy. I have read so many horrible posts of peoples experiences and I want to know if EVERYONE feels dizzy on the drug or when they are coming off the drug?? Please some information would be greatly appreciated. What are the most common side effects and does everyone GET DIZZY?? Please help...feeling hopeless and scared.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.